# SDR AALA20101109DFW14

- Difficulty date: November 9, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 43,857 hours, 5,503 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Damaged
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DFW - ON TAKEOFF FROM FRA, AIRPORT AUTHORITIES REPORTED FINDING PIECES OF TIRE RETREAD ON RUNWAY AFTER 7AT DEPARTED.  AIRCRAFT NOTIFIED DFW APPROACH OF POSSIBLE BLOWN TIRE.  EMERGENCY DECLARED LANDED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEFT NUMBER 2 BRAKE ASSEMBLY HYDRAULIC LINE TORN AND DAMAGED.  REPLACED LEFT NUMBER 2 BRAKE ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
